×

zbMATH — the first resource for mathematics

Lois du tout ou rien et comportement asymptotique pour les probabilités de transition des processus de Markov. (French) Zbl 0516.60034

MSC:
60F20 Zero-one laws
60J25 Continuous-time Markov processes on general state spaces
PDF BibTeX XML Cite
Full Text: Numdam EuDML
References:
[1] J. Azema , M. Duflo et D. Revuz , Récurrence fine des processus de Markov . Ann. Inst. Henri Poincaré , t. 2 , 1966 , p. 185 - 220 . Numdam | MR 199889 | Zbl 0182.51103 · Zbl 0182.51103 · numdam:AIHPB_1966__2_3_185_0 · eudml:76858
[2] J. Azema , M. Duflo et D. Revuz , Mesure invariante sur les classes récurrentes des processus de Markov . Z. Wahrscheinlichkeitstheorie , t. 8 , 1967 , p. 157 - 181 . MR 222955 | Zbl 0178.20302 · Zbl 0178.20302 · doi:10.1007/BF00531519
[3] R.M. Blumenthal and R.K. Getoor , Markov processes and Potential Theory , Academic Press , 1968 . MR 264757 | Zbl 0169.49204 · Zbl 0169.49204 · www.sciencedirect.com
[4] Y. Derriennic , Lois zéro-deux pour les processus de Markov. Ann. Inst. Henri Poincaré , t. 12 , 1976 , p. 111 - 129 . Numdam | MR 423532 | Zbl 0353.60075 · Zbl 0353.60075 · numdam:AIHPB_1976__12_2_111_0 · eudml:77037
[5] M. Duflo et D. Revuz , Propriétés asymptotiques des probabilités de transition des processus de Markov récurrents . Ann. Inst. Henri Poincaré , t. 5 , N^\circ 3 , 1969 , p. 233 - 244 . Numdam | MR 273680 | Zbl 0183.47003 · Zbl 0183.47003 · numdam:AIHPB_1969__5_3_233_0 · eudml:76899
[6] R.K. Cetoor , Markov Processes : Ray processes and right processes . Lecture Notes in Maths , t. 440 , Springer-Verlag , 1975 . MR 405598 | Zbl 0299.60051 · Zbl 0299.60051 · doi:10.1007/BFb0070061
[7] N. Jain , Some limit theorems for a general Markov process . Z. Wahrscheinlichkeitstheorie , t. 6 , 1966 , p. 206 - 223 . MR 216580 | Zbl 0234.60086 · Zbl 0234.60086 · doi:10.1007/BF00531804
[8] B. Jamison and S. Orey , Tail \sigma field Markov processes recurrent in the sense of Harris . Z. Wahrscheinlichkeitstheorie , t. 8 , 1967 , p. 18 - 40 . MR 215370 · Zbl 0153.19802
[9] J. Neveu , Bases Mathématiques du calcul des probabilités , Masson , 1964 . MR 198504 | Zbl 0137.11203 · Zbl 0137.11203
[10] J. Neveu , Sur l’irréductibilité des chaînes de Markov , Ann. Inst. Henri Poincaré , t. 8 , 1972 , p. 249 - 254 . Numdam | MR 350862 | Zbl 0241.60049 · Zbl 0241.60049 · numdam:AIHPB_1972__8_3_249_0 · eudml:76959
[11] S. Orey , Recurrent Markov chains . Pacific J. of Math. , t. 9 , 1959 , p. 805 - 827 . Article | MR 125632 | Zbl 0095.32902 · Zbl 0095.32902 · doi:10.2140/pjm.1959.9.805 · minidml.mathdoc.fr
[12] D.S. Ornstein and L. Sucheston , An operator theorem on L1-convergence to zero with applications to Markov kernels . Ann. of Math. Stat. , t. 41 , 1970 . p. 1631 - 1639 . Article | MR 272057 | Zbl 0284.60068 · Zbl 0284.60068 · doi:10.1214/aoms/1177696806 · minidml.mathdoc.fr
[13] D. Revuz , Markov chains . North Holland , 1975 . MR 415773 | Zbl 0332.60045 · Zbl 0332.60045
[14] D. Revuz , Sur la définition des classes cycliques des chaînes de Harris . Israel J. of Math. , t. 33 , 1979 , p. 378 - 383 . MR 571540 | Zbl 0435.60069 · Zbl 0435.60069 · doi:10.1007/BF02762171
[15] W. Winkler , A note on continuous parameter zero-two law . The Annals of Probability , t. 1 , 1973 , p. 341 - 344 . Article | MR 350865 | Zbl 0261.60051 · Zbl 0261.60051 · doi:10.1214/aop/1176996989 · minidml.mathdoc.fr
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.